MAUDE Adverse Event Report: BAUSCH + LOMB STELLARIS ELITE VISION ENHANCEMENT SYSTEM; UNIT, PHACOFRAGMENTATION

BAUSCH + LOMB STELLARIS ELITE VISION ENHANCEMENT SYSTEM; UNIT, PHACOFRAGMENTATION
Model Number BL15455
Medical Device Problem Code Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
During product evaluation performed by service, the reported problem could not be duplicated.All functional checks and tests were completed per procedure, and the unit operated within specifications.No anomalies were observed that matched the complaint description, and the issue could not be confirmed.The lot history, trend analysis, risk analysis and/or directions for use review were considered acceptable, with the product performing within anticipated rates.
 
Event or Problem Description
A user facility in france reported that the stellaris shut down during use.Another stellaris was used to finish the surgery.There was no impact on the patient.

Brand Name
STELLARIS ELITE VISION ENHANCEMENT SYSTEM
Common Device Name
UNIT, PHACOFRAGMENTATION
Manufacturer (Section D)
BAUSCH + LOMB
rochester NY 14609
Manufacturer (Section G)
BAUSCH + LOMB, INC.
3365 treecourt industrial blvd
st. louis MO 63122
Manufacturer Contact
amy frutiger
6362263089
MDR Report Key23548009
Report Number0001920664-2025-00120
Device Sequence Number9683359
Product Code HQC
UDI-Device Identifier00757770524532
UDI-Public(01)00757770524532(11)220211
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K170052
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBL15455
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/29/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2025
Initial Report FDA Received Date11/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/17/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown